I am currently on 225 mg Effexor and constantly feel dizzy, lightheaded and pressure behind my eyes. Has anyone else experienced this?
Hi, K! These are common side effects of antidepressants especially at such a relatively high dose. How long have you been taking the 225mg? Side effects usually subside over the first couple of weeks, but if you've been taking it longer than that you should let your doctor know and get professional advice. Perhaps a temporary lower dose might help your metabolism adjust to the medication.
Best regards, Wildcat
I went from years of being at 150 mg to 225 mg just over two months ago. I had crazy dizziness and light headedness the first week.
I then split my intake to 150 mg in the morning and 75mg at night. This works out to be much better for me. I do still have some mild dizzy spells, and feel light-headed every now and then. I need to make sure that I eat regularly, though. No skipping meals or snacks.
The increase in dosage has helped me feel much better, and I hardly notice the dizziness anymore.
If yours stays bad, please tell your prescribing doctor about it.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 13 Jul 2016 • 3 answers
Updated 16 Sep 2016 • 2 answers
Updated 2 Dec 2016 • 1 answer
Updated 19 Jul 2017 • 1 answer
Trintellix - I've been on 5mg for only 4 days now. First two days I was nauseous and dizzy, but also
Updated 24 Jul 2018 • 1 answer